Authors: Budimirović, Branka
Budimirović, Vjekoslav
Tepavčević, Andreja 
Title: Fuzzy ε-subgroups
Journal: Information Sciences
Volume: 180
Issue: 20
First page: 4006
Last page: 4014
Issue Date: 15-Oct-2010
Rank: M21a
ISSN: 0020-0255
DOI: 10.1016/j.ins.2010.06.037
Abstract: 
The aim of the paper is to investigate the known classical problem of a partition of a semigroup into a family of groups in the lattice-valued (fuzzy) framework. For that purpose, a fuzzy subgroup of a fuzzy subsemigroup is introduced and characterized by cuts, using the cutworthy approach. As a main result it is proved that a fuzzy subsemigroup can be partitioned (using special type of fuzzy partitions) into a family of fuzzy -subgroups if and only if it is fuzzy completely regular.
Keywords: Fuzzy subgroups
Publisher: Elsevier
Project: Serbian Ministry of Science and Technology, Grant No. 144011
Provincial Secretariat for Science and Technological Development, Autonomous Province of Vojvodina, grant “Lattice methods and applications”

Show full item record

SCOPUSTM   
Citations

8
checked on Jun 16, 2024

Page view(s)

41
checked on May 10, 2024

Google ScholarTM

Check

Altmetric

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.